# SDR 2007FA0000007

- Difficulty date: October 30, 2006
- Submitted: January 4, 2007
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 1U478
- Part serial: T1033B
- Condition: Worn
- Location: Vacuum Sys
- Part time: 109 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT SUCTION PRESSURE READING DROPPED TO ZERO, DURING FURTHER TROUBLESHOOTING, TECH FOUND THE ENGINE DRIVEN AIR PUMP WAS NOT PRODUCTING ENOUGH SUCTION.  PROBABLE CAUSE COULD BE FROM PISTION WEARING INSIDE OF PUMP.  RECOMMENDATION AT THIS TIME IS FOR THE MFG TO INVESTIGATE WHY PUMP PISTON IS FAILING.  (K)
